MAUDE Adverse Event Report: AEROGEN LTD. AEROGEN® SOLO CONTINUOUS NEBULIZATION TUBE SET; NEBULIZER (DIRECT PATIENT INTERFACE)

AEROGEN LTD. AEROGEN® SOLO CONTINUOUS NEBULIZATION TUBE SET; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AG-AS3085
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Pharmacy staff reporting that they have recently noticed leaking from the back of aerogen syringes used to prepare veletri for inhalation.Leaking syringes were not dispensed and these products were re-made before sending for patient use.

Brand Name
AEROGEN® SOLO CONTINUOUS NEBULIZATION TUBE SET
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
AEROGEN LTD.
2500 bee cave road
bldg 1, suite 300
austin TX 78746
MDR Report Key17001674
Report Number17001674
Device Sequence Number6343480
Product Code CAF
UDI-Device Identifier05391517930405
UDI-Public(01)05391517930405
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/20/2023
Report Date (Section F) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAG-AS3085
Device Lot NumberHM21009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/25/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/20/2023